# SDR HALA2018090600212

- Difficulty date: September 5, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 34,371 hours, 5,455 cycles
- System (JASC): 2565 · Escape Slide
- Part: Epsu
- Condition: Faulted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE ESCAPE SLIDE LIGHT EPSU FAULTED. REPLACED SLIDE.
